# SDR VNAA2017020400006

- Difficulty date: February 4, 2017
- Submitted: February 7, 2017
- Operation: Air carrier
- Aircraft: N592NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15404
- Aircraft time: 1,873 hours, 1,753 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 601R3303329
- Part serial: 15348H5407
- Condition: Cracked
- Location: Cockpit
- Part time: 1,873 hours, 1,753 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT HAND SIDE WINDOW SHATTERED IN FLIGHT.  REMOVED AND REPLACED LEFT HAND SIDE WINDOW.
